Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Microgynon and no period

(4 Posts)
mummyaimz Tue 13-Aug-13 18:05:57

I am currently on my 7 day break (4th day in) and I still haven't noticed any bleeding, I took two strips of microgynon one after the other, so I don't know if that would affect it. I religiously take the pill in the morning, tops am hour later than usual as I have an alarm set, I have cramping but it feels to high up to be period related, anyone experienced not having a period on your 7 day break?

bruffin Tue 13-Aug-13 18:13:57

I havent used mycrogynon for years but when i first started it i used to bleed on day 2, but i think after had dc it moved to day 5 or 6. Spoke to gp about it and she said perfectly normal.

mummyaimz Tue 13-Aug-13 18:25:21

I am having stomach cramps but it feels too high up for period pains

mummyaimz Wed 14-Aug-13 09:50:05

Hazaar it came this morning, panic over. Seems my cycle has changed while I'm on microgynon

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now